# SDR CA070604003

- Difficulty date: May 26, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,151 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Link
- Part number: 32991
- Condition: Cracked
- Location: Starter Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100HR INSPECTION FOUND CRACKED STARTER GENERATOR LINK. (TC NR 20070604003)
